question-icon

What causes sticky liquid oozing out of the corner of the eye?

default
Posted on Fri, 15 Sep 2017
Question: I have, on my right eye only, a sticky, clear film. The firm collects in the corner of my eye and turns red/brown overnight. My contact lenses aren't wearing as well because they want to creep up slightly over my iris. Again, right eye only.
doctor
Answered by Dr. Muhammad Sareer Khalil (3 hours later)
Brief Answer:
Local injury/inflammation/ulceration should be looked for

Detailed Answer:
Hello and Welcome

I appreciate your concern

Since it involves only the right eye , viral or allergic conjunctivitis is unlikely. Local injury, inflammation and superimposed bacterial infection is likely. The eye should be examined. Contact lens should be avoided for now. Slit lamp examination of the eye can also be advised. Topical treatment with combination of ciprofloxacin and dexamethasone can then be advised in consult with an ophthalmologist.

Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor/ophthalmologist before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes sticky liquid oozing out of the corner of the eye?

Brief Answer: Local injury/inflammation/ulceration should be looked for Detailed Answer: Hello and Welcome I appreciate your concern Since it involves only the right eye , viral or allergic conjunctivitis is unlikely. Local injury, inflammation and superimposed bacterial infection is likely. The eye should be examined. Contact lens should be avoided for now. Slit lamp examination of the eye can also be advised. Topical treatment with combination of ciprofloxacin and dexamethasone can then be advised in consult with an ophthalmologist. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor/ophthalmologist before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil